# SDR 9621051223

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46580
- Engine: Ge CF650C
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A, E, J

## Discrepancy

AFTER TAKEOFF AT 1,000 FEET, THE NR 3 ENGINE EXPERIENCED TWO COMPRESSOR STALLS.  FLIGHT CREW SHUTDOWN NR 3 ENGINE, DUMPED FUEL AND PERFORMED AN UNEVENTFUL LANDING AT DEPARTURE AIRPORT.  MAINTENANCE REPLACING THE NR 3 ENGINE.
